I had unprotected sex one month ago and it was a one night stand. The next week I began to feel tingling sensations on my penis, but nothing ever popped up in the spots where I felt the sensations. At sixteen days I noticed some pinpoint red bumps on the head of my penis after having protected sex (condom) with my girlfriend. I went directly to the three different doctors who said I was just freaking out. The bumps don't hurt until I run my thumb over them and the the pain really isn't much. Also, I went to Planned Parenthood this past Thursday to have them take a look and she was convinced I had a yeast infection. I took one 150mg of Diflucan. I have started to get tiny scabs (millimeter or even less) on my shaft, head, and suprisingly inside the opening of my urethra where no doctor or myself could see ANY signs of skin abnormalities before the scabs showed up. Also I have gotten a paper cut looking thing right outside my urethra which she thinks could be from rough sex, but I have refrained from everthing after I noticed bumps. Some of the red dots actually dried up and released a white flaky looking stuff. Every doctor and nurse practioner has told me that if I had herpes I would know it because it is unmistakable. What is going on?
Not herpes, for sure. It sounds like irritation, with added anxiety in large doses. It doesn't sound like a yeast infection either, though one dose of Diflucan would kill any yeasts that may have been there. I think you've seen enough doctors. If you want even more reassurance, get a herpes blood test in another two months. Then avoid the kind of sex that gives you so much anxiety. Not worth it.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.